Alert archive / Maryland / Coastal Flood Advisories in 2011

Coastal Flood Advisory 13, NWS Philadelphia/Mount Holly

May 11, 20115 counties in Maryland

NWS Philadelphia/Mount Holly issued this coastal flood advisory at May 11, 2011, 9:00 AM EDT for 5 counties in Maryland. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 11, 2011, 9:00 AM EDT (13:00 UTC)
Expired
May 11, 2011, 2:20 PM EDT
In force
5 hr
Issued by
NWS Philadelphia/Mount Holly

Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD

The radar

The Dover AFB radar (KDOX), 59 km from the middle of the area, began a volume at 13:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 1.0 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
816 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WHUS41 KPHI 111300
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
900 AM EDT WED MAY 11 2011

MDZ008-012-015-019-020-112000-
/O.NEW.KPHI.CF.Y.0013.110511T1300Z-110511T2000Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
900 AM EDT WED MAY 11 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL
FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON. 

DUE TO PERSISTENT NORTHEASTERLY FLOW ALONG THE COAST, WATER
LEVELS WILL REMAIN HIGH TODAY ALONG THE SHORE OF CHESAPEAKE BAY
AND AREAS OF MINOR TIDAL FLOODING ARE EXPECTED. HIGH TIDE WILL
OCCUR AROUND 1100 AM AT CAMBRIDGE AND AROUND 200 PM AT TOLCHESTER
BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A COASTAL FLOOD ADVISORY INDICATES THAT ONSHORE WINDS AND TIDES
WILL COMBINE TO GENERATE FLOODING OF LOW AREAS ALONG THE SHORE.

&&

$$

ROBERTSON
1 follow-up statement
040 
WHUS41 KPHI 111820
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
220 PM EDT WED MAY 11 2011

MDZ008-012-015-019-020-111930-
/O.CAN.KPHI.CF.Y.0013.000000T0000Z-110511T2000Z/
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
220 PM EDT WED MAY 11 2011

...COASTAL FLOOD ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
COASTAL FLOOD ADVISORY. 

WATER LEVELS ARE FALLING ALONG THE EASTERN SHORE OF MARYLAND, BUT
WILL LIKELY REMAIN ELEVATED THE NEXT FEW DAYS AND MAY APPROACH
MINOR TIDAL FLOODING LEVELS DURING SUBSEQUENT HIGH TIDE CYCLES.

$$

ROBERTSON

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at May 11, 5:04 AM EDT, 3 hours 56 minutes earlier.

Area forecast discussion, May 11, 5:04 AM EDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
504 AM EDT WED MAY 11 2011

.SYNOPSIS...
AN EXTENSION OF HIGH PRESSURE ANCHORED OVER SOUTHEASTERN CANADA WILL
CONTINUE TO BE OVER OUR AREA THROUGH FRIDAY. AS THIS HIGH SHIFTS
EAST OF OUR AREA LATE FRIDAY, A WEAK COLD FRONT IS FORECAST TO
SETTLE THROUGH OUR REGION FROM SOUTH TO NORTH INTO EARLY SATURDAY.
AN AREA OF LOW PRESSURE IS FORECAST TO SLOWLY MOVE THROUGH THE OHIO
VALLEY SATURDAY AND SUNDAY, THEN INTO THE SOUTHEASTERN STATES MONDAY
AND TUESDAY. THIS WILL KEEP A FRONTAL BOUNDARY NOT TO FAR TO OUR
SOUTH AND EAST SATURDAY THROUGH TUESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 06Z SURFACE ANALYSIS PLACED HIGH PRESSURE CENTERED NORTH OF MAINE
WITH AN EXTENSION DOWN INTO THE NORTHERN MID ATLANTIC REGION. A
FRONTAL BOUNDARY WAS DRAPED FROM SOUTH CAROLINA NORTHWESTWARD TO
INDIANA THEN BACK TO LOW PRESSURE IN NORTH DAKOTA. ANOTHER LOW WAS
IN EASTERN COLORADO. AN UPPER AIR ANALYSIS SHOWED A DEEP TROUGH IN
THE WEST WITH A RIDGE FROM THE LOWER MISSISSIPPI VALLEY TO THE GREAT
LAKES THEN A LARGE TROUGH OFF THE EAST COAST. A 300 MB JET WAS FROM
NEW MEXICO TOWARD THE NORTHERN PLAINS, WITH ANOTHER SEGMENT FROM
EASTERN CANADA TO ALONG THE MID ATLANTIC COAST. AN AREA OF 850 MB
WAA WAS UP THE OHIO VALLEY.

THE BLOCKING PATTERN CONTINUES WITH A LARGE STORM MEANDERING IN THE
WESTERN ATLANTIC AND A RIDGE NOT THAT FAR TO OUR WEST. THE
UPPER-LEVEL RIDGE IS HELPING TO MAINTAIN A SURFACE HIGH UP ACROSS
SOUTHEASTERN CANADA, WHICH THEN HAS A WEAK EXTENSION DOWN INTO THE
MID ATLANTIC REGION. WHILE OUR WEATHER TODAY WILL BE DOMINATED BY
THE WEAK SURFACE HIGH REFLECTION, WE ALSO WILL HAVE SOME INFLUENCE
FROM THE LARGE STORM WELL EAST OF OUR AREA. THE FLOW AROUND THIS
STORM WILL MAINTAIN A NORTHEASTERLY FLOW, WHICH WILL PULL A LITTLE
MORE MOISTURE ACROSS THE AREA TODAY ESPECIALLY CLOSER TO THE COAST.
THE FORECAST SOUNDINGS INDICATE THAT STRATOCUMULUS ROTATING
SOUTHWESTWARD ON THE WESTERN FLANK OF THE OCEAN STORM WILL CROSS
MAINLY THE COASTAL AREAS FOR A TIME TODAY. THEREFORE, WE INCREASED
THE CLOUD COVER SOME HERE ALTHOUGH CONFIDENCE IS ABOUT AVERAGE.

FARTHER INLAND, THERE SHOULD BE SOMEWHAT LESS OF AN INFLUENCE FROM
THE OCEAN FLOW. A SHORT WAVE SLIDING SOUTHEASTWARD AROUND THE
SHARPENING RIDGE NOT TO FAR TO OUR WEST APPEARS TO HAVE TEAMED UP
WITH SUSTAINED LOW-LEVEL WAA TO MAINTAIN CONVECTION AND AN MCS. THIS
ACTIVITY CONTINUES TO SLIDE SOUTHEASTWARD AROUND THE RIDGE AND WELL
AWAY FROM OUR AREA. HOWEVER, SOME CONVECTIVE CLOUD DEBRIS HAS BEEN
ABLE TO SPILL OVER THE RIDGE. THIS THINNED OUT EARLIER AS THE
INITIAL MCS DROPPED DOWN INTO THE CAROLINA ALONG WITH THE
AFOREMENTIONED SHORT. A BAND OF MID LEVEL CLOUDS EARLY THIS MORNING
IS NOT TO FAR WEST OF OUR AREA, HOWEVER THE TRAJECTORY SHOULD KEEP
MOST OF THAT OUT OF OUR CWA. THEREFORE, SOME STRATOCUMULUS WITH
MAINLY AREAS OF HIGH CLOUDS.

THE NORTHEASTERLY FLOW DOES NOT LOOK TERRIBLY STRONG TODAY
/ESPECIALLY THIS AFTERNOON/, THEREFORE WE MAY END UP HAVING A SEA
BREEZE BOUNDARY FORM AND SLIDE INLAND LATER THIS AFTERNOON AND EARLY
THIS EVENING. THE MOS GUIDANCE IS HINTING AT THIS SCENARIO AS IS A
LOCALLY RUN WRF, ALTHOUGH WITH THE FLOW MORE FROM THE NORTHEAST
OVERALL TODAY PERHAPS ANY SEA BREEZE PUSH WILL NOT BE AS ROBUST AS
THE ONE LATE YESTERDAY.

AS FOR TEMPERATURES, WE GENERALLY SIDED WITH AN EVEN BLENDED
APPROACH OF THE GFS/NAM MOS BUT DID MAKE SOME ADJUSTMENTS MAINLY
ALONG THE COAST DUE TO THE ONSHORE FLOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
THE OMEGA BLOCK IS MAINTAINED DURING THIS TIME FRAME, HOWEVER THERE
ARE SIGNS THAT THIS STARTS TO BREAK DOWN SOME AT THE END OF THE
PERIOD. BEFORE THEN, A RATHER SHARP UPPER-LEVEL RIDGE IS FORECAST TO
GRADUALLY MOVE CLOSER TO OUR AREA. THIS WILL KEEP A WEAKER EXTENSION
OF HIGH PRESSURE OVER OUR AREA.

FOR TONIGHT, ANY STRATOCUMULUS SHOULD TEND TO FLATTEN AND DISSIPATE
DURING THE EVENING HOURS. THE HOURLY TEMPERATURES MAY BE IMPACTED BY
ANY INLAND PROPAGATING SEA BREEZE BOUNDARY. IF A BOUNDARY DOES
DEVELOP AND MOVE INLAND, IT SHOULD DISSIPATE BY ABOUT MID EVENING AS
IT MIXES OUT AND THE BOUNDARY LAYER COOLS/STABILIZES. WHILE DEW
POINTS ARE FORECAST TO COME UP SOME, IT STILL APPEARS A BIT ON THE
DRY SIDE TO ALLOW FOR FOG DEVELOPMENT.

FOR THURSDAY, AS A STORM SYSTEM IN THE PLAINS GRADUALLY APPROACHES
THE OHIO VALLEY, THE UPPER-LEVEL RIDGE SLOWLY IS PUSHED EASTWARD. AS
THIS FEATURE STILL REMAINS TO OUR WEST THOUGH, SURFACE HIGH PRESSURE
IS MAINTAINED TO EXTEND DOWN INTO OUR AREA IN A WEAKENED STATE. AS
THE UPPER-LEVEL RIDGE SLOWLY MIGRATES EASTWARD, THE AIRMASS IS
FORECAST TO MODIFY SOME THEREFORE AWAY FROM THE COAST WE SHOULD HAVE
DAYTIME HIGHS A FEW DEGREES WARMER. THE OVERALL FLOW REMAINS ON THE
WEAKER SIDE IN THE LOWER LEVELS, THEREFORE WITH INCREASING THERMAL
DIFFERENCES FROM THE COAST TO INLAND, A SEA BREEZE SHOULD OCCUR. AS
THE LOW-LEVEL MOISTURE INCREASES SOME MORE DURING THE NIGHT, WE MAY
HAVE PATCHY FOG DEVELOP LATE AND TOWARD FRIDAY MORNING IN SOME
OUTLYING/RURAL AREAS.

FOR FRIDAY, PERHAPS PATCHY FOG TO START OTHERWISE A STORM SYSTEM
MIGRATES NEAR THE OHIO VALLEY WHICH SLOWLY BRINGS THE UPPER-LEVEL
RIDGE AXIS OVER OUR CWA. AS THE RIDGE BECOMES ORIENTATED A BIT
DIFFERENTLY AND LEANS MORE TOWARD THE NORTHEAST, A WEAKNESS LOOKS TO
DEVELOP ON ITS NORTHWEST SIDE AS AN UPPER-LEVEL TROUGH EXTENDS BACK
ACROSS EASTERN CANADA. AT THE SURFACE, THIS IS IN THE FORM OF A
FRONTAL BOUNDARY THAT WILL TRY AND DROP SOUTHWARD. DURING THE DAY
THOUGH, THIS FEATURE SHOULD STAY TO OUR NORTH DUE TO THE SHARPNESS
OF THE UPPER-LEVEL RIDGE. AGAIN, SOME MODIFICATION OF THE AIRMASS
THEREFORE PERHAPS A DEGREE OR TWO WARMER FOR HIGHS AWAY FROM THE
COAST. A POSSIBLE FLY IN THE OINTMENT IS SOME INCREASE IN CLOUDS.
THE COMBINATION OF INCREASING MOISTURE SHOULD ALLOW FOR MORE CLOUDS
TO DEVELOP AND ALSO THERE COULD BE SOME CONVECTIVE CLOUD DEBRIS
OVERTOPPING THE RIDGE.

AS FOR TEMPERATURES, WE GENERALLY WENT WITH A MOS BLEND BUT MADE
SOME TWEAKS TO ACCOUNT FOR LOCAL AFFECTS AND SOME COOLING ALONG
THE COAST.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THIS TIME FRAME STARTS WITH THE OMEGA BLOCKING PATTERN BREAKING
DOWN, HOWEVER THE FLOW REMAINS RATHER AMPLIFIED ALLOWING A
POTENTIALLY STRONG CLOSED LOW TO MEANDER INTO THE SOUTHEASTERN U.S.
WITH TIME. THIS PATTERN REGIME WOULD LEAD TO A MORE UNSETTLED TIME
FRAME FOR OUR CWA. THE GFS ENSEMBLES INDICATE A LARGE TROUGH
GRADUALLY SETTLING INTO THE EAST WITH SEVERAL MEMBERS SHOWING A
PRONOUNCED CUT-OFF LOW. HOWEVER, THERE ARE DIFFERENCES NOTED IN THE
STRENGTH AND POSITIONING OF THE CLOSED LOW/TROUGH AXIS. BASED ON
SOME LINGERING BLOCKING IN THE PATTERN, A SLOWER EVOLUTION OF THIS
ENTIRE SYSTEM APPEARS TO BE A BETTER WAY TO GO ATTM.

WE WILL MAINTAIN CHANCE POPS FOR MOST OF THIS TIME FRAME, HOWEVER
ANY WIDESPREAD SHOWERS AND THUNDERSTORMS MAY BE TIED TO THE DIURNAL
MAXIMUM. GIVEN THE SLOWNESS OF THE PATTERN, DID DELAY THE LOW POPS
SOME FRIDAY NIGHT FROM WEST TO EAST. A LARGE SURFACE HIGH IS
FORECAST TO BUILD WESTWARD AND OVER THE TOP OF THE CLOSED LOW. THE
KICKER UPSTREAM LOOKS FAR ENOUGH BEHIND TO NOT ALLOW THE CLOSED LOW
TO STEADILY SHIFT EASTWARD. THEREFORE, WE MAY END UP BEING IN A
CORRIDOR OF ENHANCED LIFT ESPECIALLY MONDAY AND TUESDAY. WE MAY HAVE
TO EVENTUALLY KEEP AN EYE ON THE QPF AMOUNTS AS MOISTURE FROM THE
ATLANTIC LOOKS TO CONTINUE TO BE PULLED INLAND ON THE EAST SIDE OF
THE CLOSED LOW. AS A RESULT, WE MAY END UP LOOKING AT SOME LOCALLY
HEAVY RAINFALL. THIS MAY ESPECIALLY BE TRUE FOR AREAS FARTHER INLAND
WITH ANY POSSIBLE UPSLOPE COMPONENT. THERE IS SOME UNCERTAINTY WITH
THE EXACT DIRECTION/STRENGTH OF THE ONSHORE FLOW, BUT WITH WATER
TEMPERATURES STILL IN THE 50S IT WILL NOT TAKE MUCH TO KEEP DAYTIME
HIGHS IN THE 60S ESPECIALLY IF WE REMAIN FAIRLY CLOUDY. OVERALL, NO
SIGNIFICANT CHANGES WERE MADE ALTHOUGH WE DID BLEND IN A SMALL
PERCENTAGE OF THE 00Z MOSGUIDE TO INTRODUCE SOME NEW DATA INTO THE
FORECAST.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THROUGH 12Z...VFR. LIGHT WIND.

AFTER 12Z TODAY...VFR. SCT SC DEVELOP EARLY THIS AFTN 4000-6000 FT
AND MAY BECOME A PERIOD OF BKN CIGS LATER IN THE DAY OR THIS EVENING.
THE 06Z NAM CONTINUES TO INSIST FROM ITS PREVIOUS CYCLE THAT THE
DECK OF BKN-OVC SPREADING SSW FROM THE NY/CT-MA BORDER AT 0830Z
EVENTUALLY ARRIVES AT PHL LATE THIS AFTN AND DOESNT THIN OUT TIL
NEAR 09Z THURSDAY. 00Z GFS/ECMWF WERE LESS ROBUST. WILL CHECK THE
06Z GFS CYCLE FOR ANY CHANGES /BTW...THE GFS WAS IMPROVED IN
CERTAIN ASPECTS BEGINNING THE 9TH OF MAY/.

GUSTY N WINDS VCNTY KACY TO 20 KTS 12Z-16Z THIS MORNING DIMINISH
AND SEA BREEZES DEVELOP KACY KILG ETC DURING THE AFTN.

TONIGHT...VFR WITH POSSIBLE BRIEF ISOLATED MVFR FOG POSSIBLE IN
THE COUNTRYSIDE TAF LOCATIONS TOWARD DAWN THURSDAY. ANY SCT-BKN
CLOUDS NEAR 5-6000 FT SHOULD DISSIPATE DURING THE NIGHT. MOST OF
THOSE CLOUDS/CIGS SHOULD BE CONFINED TO NJ.  LIGHT WIND.

OUTLOOK...
THURSDAY...VFR. LIGHT WIND BECOMING AFTERNOON SEA BREEZE INFLUENCED.
SCT-BKN 5000 FT SC DEVELOP IN THE AFTN.

THURSDAY NIGHT...VFR BUT WITH POSSIBLE PATCHY MVFR FOG IN SOME OF
THE COUNTRYSIDE TAF LOCATIONS TOWARD DAWN FRIDAY. LIGHT WIND.

FRIDAY...VFR WITH BROKEN CIGS NEAR 5000 FT IN THE AFTN. SLY FLOW
8 TO 18 KTS.

FRIDAY NIGHT...VFR CIGS MAY LOWER TO IFR CIGS AND POSSIBLY A VSBY
REDUCTION IN ST/FOG LATE AT NIGHT. LIGHT WIND.

SATURDAY...CONDS BECOMING VFR CIGS DAYTIME BUT IFR CIGS MAY DEVELOP
AGAIN AT NIGHT. SE FLOW 8 TO 18 KTS. CHANCE OF SHOWERS.

SUNDAY...MVFR CONDS IN SHOWERS. LOOKS LIKE SE FLOW.

&&

.MARINE...
SCA CONTINUES FOR THE ATLC WATERS AND MAY CONTINUE INTO THE 14TH.
FOR NOW WE EXTEND 12 HOURS EACH FCST SHIFT UNTIL WE SEE A LIGHT AT
THE END OF THE TUNNEL WHEREBY THE 5-7 FT 8 TO 10 SEC PERIOD
EASTERLY SWELL WILL SUBSIDE BELOW 5 FT.

GRADIENT 20-25 KTS NNE GUSTS VICINITY OF CT/E LI WILL GRAZE OUR NJ COAST
THIS MORNING BETWEEN 8AM AND NOON.

FOR DEL BAY...E SWELLS ARE DAMPED OUT AND LESS THAN 5 FT.  NO SCA THERE.

OUTLOOK SUNDAY AND MONDAY...MONITORING FOR A MORE SIGNIFICANT PERIOD
OF E OR SE WIND GUSTS 20-25 KTS AND SEAS BUILDING TO 6+ FT WITH
SCA POTENTIAL.

&&

.TIDES/COASTAL FLOODING...
CFS WAS CANCELLED WITH ALL TIDE GAGES BELOW FS THIS MORNING.

REEDY PT WAS HOVERING AROUND A 1.2 FT DEPARTURE AT 448 AM AS WE
NEAR THE 530-548 AM HIGH TIDE PREDICTED TO BE 5.87 FT. THE RESULT
WOULD BE A 7.1 FT STORM TIDE OR ABOUT AN INCH BELOW FS. NO CF.STATEMENT
PLANNED UNLESS A SHARP POSITIVE DEPARTURE OCCURS BEFORE 530 AM.

WE ARE MONITORING ETSS/DBOFS/CBOFS PREDICTIVE TOOLS VS REALITY
AND WILL DO AN IN HOUSE TOOL CHECK AROUND 3AM.

TIDAL DEPARTURES ARE EXPECTED TO CONTINUE WELL ABOVE THE ALREADY
APPROACHING FULL MOON RELATED PREDICTED ASTRONOMICALLY HIGHER THAN
NORMAL VALUES...THROUGH AT LEAST EARLY NEXT WEEK. SO THERE WILL BE
OTHER NIGHT TIME OPPORTUNITIES FOR POSSIBLE SPOTTY MINOR INUNDATION
EXCEEDENCES BUT NOTHING SUBSTANTIAL APPEARS IMMINENT.  NIGHTTIME
TIDE CYCLES APPEAR TO BE THE ASTRONOMICALLY HIGHER OF THE TWICE
DAILIES.

IT WOULD APPEAR THE BEST CHANCE FOR AN EXTENSIVE MINOR COASTAL
FLOOD EPISODE WOULD BE ASSOCIATED WITH ANY DEVELOPING EAST OR
SOUTHEAST BOUNDARY LAYER WIND GRADIENT OF 20 KNOTS OR MORE...WHICH
SEEMS TO SLATED FOR EARLY NEXT WEEK. THIS PART IS NOW IN THE HWO.

THE CURRENT ON GOING TIDAL SURGE FORCING IS PROBABLY RELATED TO THE
PERSISTENT NNE GRADIENT FLOW IN THE W ATLC ASSOCIATED WITH THE BLOCKED
PRESSURE PATTERN AND EKMAN TRANSPORT.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 AM EDT FRIDAY FOR ANZ450>455.

&&

SYNOPSIS...GORSE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...GORSE
AVIATION...DRAG 503A
MARINE...DRAG 503A
TIDES/COASTAL FLOODING...503 A
Hazardous weather outlook, May 11, 4:02 AM EDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 AM EDT WED MAY 11 2011

MDZ008-012-015-019-020-NJZ001-007>010-012-015-PAZ054-055-060>062-
067>069-120815-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
402 AM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO OCCUR SUNDAY
THROUGH TUESDAY. HOWEVER, THERE IS SOME UNCERTAINTY REGARDING THE
TIMING AND TRACK OF THE SYSTEM TO OUR SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-NJZ013-014-016>027-PAZ070-071-120815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-WESTERN MONMOUTH-
EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
402 AM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...CENTRAL NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A CHANCE FOR EVENING AND NIGHTTIME MINOR COASTAL
FLOODING EPISODES MONDAY AND TUESDAY WITH A PERSISTENT EAST TO
SOUTHEAST FLOW.

IN ADDITION, THERE IS THE POTENTIAL FOR LOCALLY HEAVY RAINFALL TO
OCCUR SUNDAY THROUGH TUESDAY. HOWEVER, THERE IS SOME UNCERTAINTY
REGARDING THE TIMING AND TRACK OF THE SYSTEM TO OUR SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-120815-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
402 AM EDT WED MAY 11 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-120815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
402 AM EDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 3:08 PM EDTCoastal Flood StatementPHICaroline, Cecil, Kent, Queen Anne's, Talbot12 hr

Nearby

Coastal Flood Advisories in Maryland, 2011Every coastal flood advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.